Sunday, October 18, 2009

day 3 of clomid

No hot flashes, no sore boobs, no headaches. What gives?

Every woman I've ever met complains about Clomid and the awful side effects. But so far, my body SEEMS to be doing okay. I'm slightly bloated, but (news flash) I'm always slightly bloated. Plus, my period hasn't ended yet.

Of course, it doesn't meant that during this Friday's ultrasound I won't go in and discover that the Clomid ate my ovaries.

Can I sue for that?

5 comments:

Kelly said...

Your ovaries being devoured by Clomid (or any other lady parts) would definitely be grounds for a lawsuit!

I'm hoping you stay side-effect free! :)

Jen said...

I didn't have too many side effects with Clomid other than feeling sore and bloated around ovulation time each cycle. Also, with the really high doses (250mg) I will admit I felt like ripping everyone's heads off :-). Hope you remain side-effect free and also that you don't have to go on to higher doses!

2catdaughters said...

Sounds like a case to me. Give me a call... ;)

JC said...

Lol I hope they don't eat your ovaries too! I didn't have any side effects on 50mg. On 100mg I had horrible cramping around/during my period. But my dr was a dumb ass so idk what was happening. Anyhow I hope you don't have any side effects, I honestly didn't with 50mg. I want to rip peoples heads off in my normal life anyhow lol!

ifcrossroads said...

Very glad to hear that the 'mid is taking it easy on you! Grow follies grow!